So I've bled now for the best part of a week - very red blood - not enough for tampax! I changed from Cerezette to Mirena because of continuously bleeding every two weeks but I fear this will do the same... Anyone else have any issues, or should I give it six months to settle down and stop panicking ?! Thanks in advance
Unfortunately, Mirena can cause unpredictable bleeding and yes it can go on for a while in some women. It's difficult to say when it'll stop. I hope it has resolved for you by now.
The link below has reviews that you may find useful.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2014 • 1 answer
Hi. I have just had the mirena coil fitted this morning . Was told to expect spot or light bleeding?
Posted 7 Jan 2015 • 1 answer
Posted 8 Mar 2015 • 2 answers
Posted 4 Dec 2015 • 0 answers
Posted 26 May 2016 • 0 answers